# SDR SWAA2021022245956

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950; LBL 26; WL 208; CORROSION ON TOP SIDE OF FLOOR BEAM INTERCOSTAL; MARKED IN BLACK / EVALUATED I/B FLOOR BEAM INTERCOSTAL AS 100% MATERIAL LOSS OUT-OF-LIMITS. REMOVED INTERCOSTAL. VERIFIED NEW FLOOR BEAM INTERCOSTAL AS PN 147A5660-3 ATAG# WN2086. LOCATED & DRILLED INTERCOSTAL INSTALLED NEW FLOOR BEAM INTERCOSTAL STA 950 LBL 26 WL 208 IAW SRM 51-40-02-0G-0 & DWG 147A5650 REV A APPLIED CIC IAW AMM 51-21-91-620-802 P/N 147A5660-3
